# SDR VNAA2019020411101

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 34,862 hours, 34,818 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON APPROACH, THE CREW REPORTED A LOSS OF POWER FROM THE L ENGINE. THEY REPORTED A L ENGINE FUEL LOW PRESS MSG AND AC BUS 1 WAS AUTO TRANSFERRED. THE N2 DROPPED TP 42% AND THE ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT. AFTER LANDING THE ENGINE ITT SPIKED INTO THE RED AND THEY SHUT IT DOWN COMPLETELY.
